# SDR SIMA2981

- Difficulty date: October 24, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: E02442840
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4219 - WHEN CREW SELECTED GAER UP IDLE GATE FAILED TO RETRACT TO FLIGHT POSITION.  GEAR RETRACTION TOOK APROXIMATELY ONE MINUTE, THEN RETRACTED ITSELF AND GEAR RETRACTED NORMAL.  MAINTENANCE REMOVED AND REPLACED RELAY 41GB AND CANNON PLUG 5001VC.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (M)
